# SDR SWAA2021021127900

- Difficulty date: November 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL21 WL156. / REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AFT CARGO B/S 727 - BS 767 RBL 21 WL 156 PO # 805307 IAW SRM 51-40-02 AND DWG 146A7500 REV:- 59899U 11-05-20 CORROSION ON FLOOR TO SIDEWALL SUPPORT IS FOUND TO BE OUT OF LIMITS DUE TO AREAS OF 100% MATERIAL LOSS IAW SRM 53-00-53-1A-2 BS 727-767 RBL 21 W/L 156 4946C 05NOV2020
